hiv and hep B
Apr 4, 2007
Response from Dr. McGovern
I would lean towards including Truvada into your combination therapy. Truvada is a pill that combines two medications into one pill. Both of these medications (emtricitabine and tenofovir) have activity against hepatitis B. Then you will need an additional medication to complete the three drug regimen for HIV.
You should also know that if after starting the medications, you become ill with right upper quadrant pain, nausea, vomiting, fatigue, dark urine, etc..you should contact your physician right away for evaluation. Sometimes patients with hepatitis B can have a flare of their liver tests when their immune system is improving from HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.